Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Shape fluctuations and random matrices
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0003-2943-7006
2000 (English)In: Communications in Mathematical Physics, ISSN 0010-3616, E-ISSN 1432-0916, Vol. 209, no 2, 437-476 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2000. Vol. 209, no 2, 437-476 p.
Keyword [en]
spacing distributions, large deviations, polynomials
Identifiers
URN: urn:nbn:se:kth:diva-19557ISI: 000085396900007OAI: oai:DiVA.org:kth-19557DiVA: diva2:338249
Note
QC 20100525Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Johansson, Kurt

Search in DiVA

By author/editor
Johansson, Kurt
By organisation
Mathematics
In the same journal
Communications in Mathematical Physics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 27 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf